# SDR LR7A2015080300598

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 372030
- Condition: Elongated
- Location: Bs 139-165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK, FOUND THE CO-PILOT'S SEAT TRACK LT AND RT POSITION HOLES ELONGATED.  REPAIRED IAW LAC MEA 382-53-99-164(R3).
